RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 4, Pages 497–506 (Mi jsfu265)  

This article is cited in 6 scientific papers (total in 6 papers)

An identification problem of source function in the Burgers-type equation

Yuri Ya. Belov, Kirill V. Korshun

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: An identification problem of source function in the Burgers-type equation is considered. Given problem is investigated in Cauchy and boundary-value cases. Sufficient conditions for existence and uniqueness of solution are obtained.

Keywords: inverse problem, Burgers' equation, boundary-value problem, approximation.

Full text: PDF file (187 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 29.03.2012
Received in revised form: 14.05.2012
Accepted: 13.08.2012

Citation: Yuri Ya. Belov, Kirill V. Korshun, “An identification problem of source function in the Burgers-type equation”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012), 497–506

Citation in format AMSBIB
\Bibitem{BelKor12}
\by Yuri~Ya.~Belov, Kirill~V.~Korshun
\paper An identification problem of source function in the Burgers-type equation
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 4
\pages 497--506
\mathnet{http://mi.mathnet.ru/jsfu265}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu265
  • http://mi.mathnet.ru/eng/jsfu/v5/i4/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Ya. Belov, K. V. Korshun, “Ob odnoi obratnoi zadache dlya uravneniya tipa Byurgersa”, Sib. zhurn. industr. matem., 16:3 (2013), 28–40  mathnet  mathscinet
    2. Kirill V. Korshun, “On some inverse problem for a parabolic equation with a parameter”, Zhurn. SFU. Ser. Matem. i fiz., 8:3 (2015), 281–290  mathnet  crossref
    3. Kh. M. Gamzaev, “Numerical solution of the combined inverse problem for generalized Burgers equation”, J. Math. Sci., 221:6 (2017), 833–839  mathnet  crossref  crossref
    4. Yu. Ya. Belov, K. V. Korshun, “On solvability of some parametric inverse problem for parabolic equation”, J. Math. Sci., 228:4 (2018), 347–356  mathnet  crossref  crossref
    5. S. G. Pyatkov, V. V. Rotko, “Ob opredelenii funktsii istochnika v kvazilineinykh parabolicheskikh zadachakh s tochechnymi usloviyami pereopredeleniya”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 9:4 (2017), 19–26  mathnet  crossref  elib
    6. S. G. Pyatkov, V. V. Rotko, “Obratnye zadachi dlya nekotorykh kvazilineinykh parabolicheskikh sistem s tochechnymi usloviyami pereopredeleniya”, Matem. tr., 22:1 (2019), 178–204  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:302
    Full text:107
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021